# SDR 20000503SH031

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 592240035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRS TO FLOOR PANEL FOR DENTS AND CRACKS FROM BS 237 TO BS 484, BL ZERO TO RBL 14 PER EIA ECRA 940-53-049-2.  (X)
